MathSciNet Relay Station
MathSciNet bibliographic data
MR487291 (58 #6939) 43A60 (22B05 43A40)
Huang, Ter Jenq On topologies of maximally almost periodic groups. Proc. Amer. Math. Soc. 69 (1978), no. 2, 251–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement